# SDR DALA2020012210506

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 0964
- Aircraft time: 62,985 hours, 29,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Incorrect
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE/RAFT GRIT BAR FLAP PARACHUTE PIN IS TIED INCORRECTLY, SEE NR FOR ADDITIONAL INFORMATION 079-0002:2561-4001-LF/ 001 00482 PROPERLY SAFETIED PARACHUTE PIN REF A320 AMM 25-62-44; SAFETYNET NOTIFICATION: ISSUE# TOP/216-20 CASS (POTENTIAL NON-COMPLIANCE) ISSUE CREATED
